# SDR QXEA2010011200031

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,312 hours, 22,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK -OTBD FLAP UPPER SURFACE HAS LIGHT CHAFE DAMAGE ON PREVIOUS PATCH REPAIR.  REMOVED OLD DOUBLER IAW SRM 51-23-00-02-01, HFEC INSPECTED ENTIRE SKIN SURFACE IAW NDTM PART 6,51-00-01, NO CRACKS NOTED.  FABRICATED AND INSTALLED NEW DOUBLER, ALL WORK PERFORMED IAW T/C 6-57-444A.
